# SDR CALA2013100191602

- Difficulty date: October 1, 2013
- Submitted: October 3, 2013
- Operation: Air carrier
- Aircraft: N127UA
- Make and model: Boeing 747422
- Aircraft serial: 28813
- Aircraft time: 56,281 hours, 6,537 cycles
- Engine: Pwa PW4056
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MD CROWN FX SKIN CORRODED BS1476 S-5L TO S-8L.  FABRICATED NEW SKINS SECTIONS & SPLICED IAW ECRA 5331-017 72.  PERFORMED HFEC INSP NO DEFECTS NOTED.
